MAUDE Adverse Event Report: APOLLO ENDOSURGERY, INC. LAP-BAND AP STANDARD W/ RAPIDPORT EZ; ADJUSTABLE GASTRIC BAND

APOLLO ENDOSURGERY, INC. LAP-BAND AP STANDARD W/ RAPIDPORT EZ; ADJUSTABLE GASTRIC BAND
Model Number B-2360
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/28/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rapidport ez strain relief.Medwatch sent to fda on 02/21/2017.To date, apollo has not received the device as it remains implanted.Based on the serial number provided, the connecter type is assumed to be a rapidport ez strain relief.Device labeling addresses the reported event as follows: precautions: over-dissection of the stomach during placement may result in slippage or erosion of the band and require reoperation.Adverse events: it is important to discuss all possible complications and adverse events with your patient.Complications which may result from the use of this product include the risks associated with the medications and methods utilized in the surgical procedure, the risks associated with any surgical procedure and the patient's degree of intolerance to any foreign object implanted in the body.Band slippage and/or pouch dilatation can occur.Gastroesophageal reflux, nausea and/or vomiting with early or minor slippage may be successfully resolved by band deflation in some cases.More serious slippages may require surgery to reposition and/or remove the band.Immediate re-operation to remove the band is indicated if there is total stoma-outlet obstruction that does not respond to band deflation or if there is abdominal pain.Warnings: patients should be advised that the lap-band ap system is a long-term implant.Explant (removal) and replacement surgery may be indicated at any time.Medical management of adverse reactions may include explantation.Revision surgery for explantation and replacement may also be indicated to achieve patient satisfaction.
 
Event or Problem Description
Reported as: a patient in the (b)(6) clinical study had revision surgery for band reposition due to "band slippage." device remains implanted.

Brand Name
LAP-BAND AP STANDARD W/ RAPIDPORT EZ
Common Device Name
ADJUSTABLE GASTRIC BAND
Manufacturer (Section D)
APOLLO ENDOSURGERY, INC.
1120 s capitol of texas hwy
bldg 1, ste 300
austin TX 78746
MDR Report Key6348121
Report Number3006722112-2017-00047
Device Sequence Number648181
Product Code LTI
UDI-Device Identifier10811955020268
UDI-Public(01)10811955020268(11)150422(17)170422(10)2732134
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P000008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/22/2017
Device Model NumberB-2360
Device Catalogue NumberB-2360
Device Lot Number2732134
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2017
Initial Report FDA Received Date02/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age38 YR
Patient Weight79